I have been developing numbness in the left index finger very recently,I normally take B12 pills in excess, does this have any influence or show any sign of any disease any kind, I eat a nonvergetarian diet, am slightly obese, I am worried about this numbness, I heard some sideeffects of overdose of B12 pills, can you post a reply regarding how to treat this numbness
Welcome to the MedHelp forum!
What you have is probably Scalene Myofascial Pain Syndrome. When scalene muscle is the cause of pain, the pain is referred to chest, inner lining of scapula (shoulder bone), shoulder, posterior and lateral sides of the arm right up to the thumb and index finger. Repeated clicking of mouse of computer can injure the tendon of index, cause compression of median nerve and also cause this numbness.
Please consult your PCP for primary examination followed by proper referral.
Copyright 1994-2018MedHelp.All rights reserved. MedHelp is a division of Vitals Consumer Services, LLC.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. MedHelp is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.